Chemo effects people differently, some Women even manage to work while having chemo. As we are all individual we will react differently. There are many drug's that help with the side effects of chemo and it certainly is tolerable especially with the awful disease that Ovarian Cancer is.
I had muscle and joint aches, stomach pains and taste changes when I went through it. I have no regrets as I am now 6 year's from diagnosis.
I hope this has helped a little, Ovarian Cancer is still relatively rare so try not to panic. I wish you the best.
I agree with silver&gold. I am also 6 years past my initial diagnois of OVCA 3c. I had a good debunking operation. Than 5 different types of chemo over the years. The first one I had aches and pains the 3rd day after infusion. I did get neuropathy from the taxol chemo. I still walk with a walker from the neuropathy. I have lost a lot of taste. I have never vomited with any of the Chemos. They are more of a problem to travel every week for the blood test, as the nearest hospital is 60 miles RT..
I am currently taking Topotecan, which is weekly for 3 weeks than a week of rest. Except for the travel I wouldn't know that I'm on Chemo. I have a port in my Chest so there is no pain involved. And I have a good active life. Don't worry about something that may never happen. Chemo has improved so much.
My first question is whether you have any reason for thinking you might have ovca. If you objectively don't (no symptoms, no family history), if this is a fear, then please don't dwell on it. Ovca is very, very rare. only about 20,000 women a year are diagnosed with it in the US. That's really not a lot. You certainly have a greater chance of being killed in a car accident than getting ovca.
As silver&gold said, everyone's experience is different. You can tolerate it, because the alternative is dreadful. And so, you do what you have to do. It's not pleasant. I sure wouldn't choose to go through it. I was left with neuropathy in my feet. It's not horrible, but it is uncomfortable. And it seems to be worsening, not improving. I'm three years out from my last treatment.